Advances in Dynamical Systems and Applications (ADSA)

Volume 7, Number 1 (2012)

 

 

CONTENTS

 

Fractional Differential Inclusions with Impulses at Variable Times
pp. 1-15
Authors: Mouffak Benchohra, Farida Berhoun and Juan J. Nieto

Perturbations of Mathieu Equations with Parametric Excitation of Large Period
pp. 17-30
Author: Mário Bessa 

Existence of Solutions for Nonlocal Boundary Value Problems of Nonlinear Fractional Differential Equations
pp. 31-40
Authors: Zhoujin Cui, Pinneng Yu and Zisen Mao

q-analogues of Triple Series Reduction Formulas due to Srivastava and Panda with General Terms
pp. 41-55
Author: Thomas Ernst

On the Exponential Operator Functions on Time Scales
pp. 57-80
Authors: Alaa E. Hamza and Moneer A. Al-Qubaty

Fractional Virasoro Algebra
pp. 81-88
Authors: E. H. El Kinani and M. R. Sidi Ammi

Periodic Solutions of Nonlinear Differential Equations
pp. 89-93
Author: Julka Knezević-Miljanović

Impulsive Control for a General Hopfield Neural Network with Distributed Delays
pp. 95-108
Author: Fengzhong Li 

A Birfurcation Result for a System of Two Rational Difference Equations
pp. 109-128
Author: Frank J. Palladino

Existence and Uniqueness of Anti-Periodic Solutions for Nonlinear Higher-Order Differential Equations with Two Deviating Arguments
pp. 129-143
Author: Xiaosong Tang

 

 [UP]  
 

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact